# SDR UIEA2016071400581

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,395 hours, 21,551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE.  PERFORMED PACK TEMPERATURE CONTROLLER BITE TEST.   BITE TESTED OK, NO MESSAGE FOUND IAW AMM 21-61-12-715.
